The Michigan Mathematical Journal

Summation conditions on weights.

Stephen M. Buckley

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 40, Issue 1 (1993), 153-170.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029004679

Digital Object Identifier
doi:10.1307/mmj/1029004679

Mathematical Reviews number (MathSciNet)
MR1214060

Zentralblatt MATH identifier
0794.42011

Subjects
Primary: 42B25: Maximal functions, Littlewood-Paley theory

Citation

Buckley, Stephen M. Summation conditions on weights. Michigan Math. J. 40 (1993), no. 1, 153--170. doi:10.1307/mmj/1029004679. http://projecteuclid.org/euclid.mmj/1029004679.


Export citation